# SDR 2024FA0000492

- Difficulty date: July 4, 2024
- Submitted: July 10, 2024
- Operation: General aviation
- Aircraft: N334KW
- Make and model: Beech F33A
- Aircraft serial: CE523
- Aircraft time: 4,710 hours
- Engine: Cont IO550B
- Engine time: 3,832 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: UNKNOWN
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KBIL, PILOT NOTICED VIBRATION FROM ENGINE. PILOT RETURNED TO KBIL WITHOUT INCIDENT.
